Pain only exist in one area of my back. I'd like to know is this happening with anyone else, since this drug is new to the market and all side effects have not been reported. Can I cut pill in half? My glucose testing is between 90 to 98 every morning, and 104 to 115 after meals.
Body aches and pain, and muscle aches are recorded side effects of Januvia. Talk to your doctor about these side-effects. He may suggest a mild analgesic eg acetominophen.
Do not reduce your dosage without checking with your doctor first.
- Januvia Information for Consumers
- Januvia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Januvia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2009 • 1 answer
Posted 24 Aug 2010 • 1 answer
I started januvia 4 weeks ago and I have pain, tingling and numbness in both feet. Was on avandiaand
Posted 23 Apr 2011 • 2 answers
Is anyone experiencing back pain - almost constant - I got my 4th shot in December and even though I
Posted 19 Feb 2013 • 1 answer
My husband has been on Xtandi for three months now. He is now experiencing severe back pain hip pain
Posted 9 Dec 2016 • 2 answers